# SDR SWAA2025092408975

- Difficulty date: August 27, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RIGHT, THE INBD FWD FUEL TANK FASTENER HOLE HAS CRACK INDICATION AT SECOND LAYER.   CLEANED HOLE IAW SRM 51-10-02.  PERFORMED HOLE PROBE INSPECTION IAW NDT 51-00-00, PART 6, PROC 16 CRACKED INDICATION STILL PRESENT.  REPAIRED FASTENER HOLE IAW SRM 51-40-02 & EA 25-157-02315,
